hi all, thats for your responses to my last question. They helped a lot. Since beginning zoloft, which is what I am currently dealing with a reaction from, and have been off it for two days now, I get this feeling where I feel like my head in moving in a circle. The room does not appear to move, just a feeling like my head or body is moving. It only happens for short periods of time, usually less than a minute. It tends to come and go. Do you think it might be a reaction from the meds and coming off of it or my anxiety? I notice that it does happen more when my anxiety is up. I can't wait for this med to be out of my system. I continue to have the tightness in my back muscles, chest muscles and tightness in my throat. My blood pressure is finally back in the normal range though! Thanks for all your help.
withdrawel from an ssri(zoloft,paxil,etc) frequently can cause dizziness and tingling sensations and increased anxiety. it will usually go away in a week or so. some docs will taper the med slowly so this doesnt happen. the sooner you start a new med the better you will feel if you are planning to take something else.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST